# SDR DXTA2011011204408

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK406
- Aircraft time: 2,383 hours, 2,250 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT FILLED WITH SMOKE AFTER MAIN BATTERY SELECTED ON AND AVIONICS TURNED ON.  A GPU WAS ALREADY CONNECTED BEFORE POWER-UP.  POWERED UP ACFT WITH GROUND POWER CART.  NO SIGHT OR SMELL OF SMOKE FOUND.  RAN ENGINES, AND CHECKED ALL SYS IN PRE-FLIGHT CHECKLIST.  REMOVED NR 1 AND NR 3 PFD'S.  REMOVED NR 1 AND NR 2 CDU'S.  REMOVED OVERHEAD SWITCH PANEL.  GAINED ACCESS TO BACKS OF CIRCUIT BREAKER PANEL.  INSPECTED ALL AREAS WITH NO DEFECTS NOTED.  INSTALLED ALL COMPONENTS LISTED ABOVE.  RAN ACFT OPS CHECKED GOOD IAW PILOTS CHECKLIST AND MM CH 20-20-01.
